# SDR CA190529017

- Difficulty date: May 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 57,665 hours
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 3400352290
- Condition: Inoperative
- Location: Engine
- Part time: 52,101 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) #2 ENGINE HIGH VIBRATION INDICATION OF 4.0 UNITS DURING CLIMB. NON NORMAL CHECKLIST COMPLETED AND THRUST REDUCED TO 88% N1, VIBES AT 3.9 UNITS. LEVELED OUT AT FL320 WITH N1 AT 83%, ENGINE VIBES AT 3.1 UNITS. DIVERTED BACK TO BASE.  PRIOR TO THIS OCCURRENCE A BLADE LUBE AND VIBE SURVEY WERE CARRIED OUT. BLADE RE-MAP ALSO CARRIED OUT WITH NO SUCCESS IN REDUCING THE VIBES. SEVERAL MORE VIBE SURVEYS C/O AFTER BLADE MAPPING BUT COULD NOT IMPROVE THE RESULTS. #2 ENGINE WEIGHTS RETURNED TO NOMINAL, FINAL SURVEY C/O IAW AMM 71-00-00 WITH THE FOLLOWING RESULTS, MAX VIBES 1.7 WITH N1AT 94.5% AND N2 AT 96.5%. C/O TROUBLE SHOOTING OF AVM SYSTEM AND FOUND 0.05 VDC OF STRAY VOLTAGE ON NUMBER ONE BEARING CIRCUITRY. BOEING SERVICE LETTER 737-SL-77-016 C/O AND NUMBER ONE BEARING SENSOR DEACTIVATED. ENGINE OPERATIONAL TEST C/O AND VIBE INDICATION FOUND TO BE SATISFACTORY. (TC# 20190529017)
